# SDR UIEA2024071400671

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 96,792 hours, 17,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE REAR WEB AT RBL 94" FND O/B BONDING ATT POINT CORROSION.  CORROSION AREA REPAIRED AS PER RI NO: RI-57-10-17000 REV A. NO FURTHER DEFECTS NOTED.
